# SDR FDEA202107011646

- Difficulty date: July 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320637
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED FLOOR PANEL, MAIN UPPER CARGO [L/H, O/B ][STA 600-695]. REMOVED AND REPLACED DELAMINATED FLOOR PANEL REF SRM 51-31-01 VOL2
